# SDR GLBA96040

- Difficulty date: February 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N292UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120292
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Latch Pin
- Part number: 13910016
- Condition: Worn
- Location: Copilot Seat
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ORD - CREW REPORTED CO-PILOT'S SEAT SLID AFT ON TAKEOFF ROLL.  MAINTENANCE REMOVED AND REPLACED SEAT LATCH PINS.  OPS CHECK WAS GOOD.  (X)
